Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 241, NWS Atlanta, GA

July 2, 20156 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2015, 4:22 PM EDT for 6 counties in Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 4:22 PM EDT (20:22 UTC)
Expired
Jul 2, 2015, 5:15 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Bleckley County, GA, Houston County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:36 PM EDTTSTM WND DMGWarner Robins, GA911 CENTER REPORTS NUMEROUS TREES AND POWERLINES DOWN ACROSS NORTHERN HOUSTON COUNTY IN THE WARNER ROBINS AREA.
Jul 2, 5:24 PM EDTTSTM WND DMG1 S Danville, GATREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY INCLUDING SOUTHEAST SECTIONS ALONG HIGHWAY 16.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS52 KFFC 022022
SVRFFC
GAC021-023-153-175-289-319-022115-
/O.NEW.KFFC.SV.W.0241.150702T2022Z-150702T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  TWIGGS COUNTY IN CENTRAL GEORGIA...
  WESTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
  NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN BIBB COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 515 PM EDT

* AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROBINS
  AFB...OR 13 MILES SOUTH OF MACON...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...GORDON...
  IVEY...MCINTYRE...DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...ROBINS
  AFB...MARION...CARY...MYRICKS MILL...BULLARD...FITZPATRICK...
  ELBERTA...RIPLEY AND MIDDLE GEORGIA REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3272 8369 3296 8320 3252 8306 3250 8364
TIME...MOT...LOC 2022Z 259DEG 24KT 3265 8359 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
951 
WWUS52 KFFC 022042
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU JUL 2 2015

GAC021-153-022052-
/O.CAN.KFFC.SV.W.0241.000000T0000Z-150702T2115Z/
HOUSTON GA-BIBB GA-
442 PM EDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON AND
SOUTHEASTERN BIBB COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3277 8353 3296 8320 3252 8306 3252 8350
      3264 8353
TIME...MOT...LOC 2042Z 259DEG 24KT 3272 8255 

$$

GAC023-175-289-319-022115-
/O.CON.KFFC.SV.W.0241.000000T0000Z-150702T2115Z/
BLECKLEY GA-TWIGGS GA-WILKINSON GA-LAURENS GA-
442 PM EDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN BLECKLEY...TWIGGS...CENTRAL WILKINSON AND
NORTHWESTERN LAURENS COUNTIES...

AT 442 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WRIGHTSVILLE...AND IS MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JEFFERSONVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...DUDLEY...
DANVILLE...MONTROSE...ALLENTOWN...MARION...DISTRICT PATH...
TARVERSVILLE...MYRICKS MILL...BULLARD...FITZPATRICK AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3277 8353 3296 8320 3252 8306 3252 8350
      3264 8353
TIME...MOT...LOC 2042Z 259DEG 24KT 3272 8255 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 2, 3:23 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU JUL 2 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW
HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION
THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR
CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL
CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES
WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS
AMOUNTS OF MOISTURE IN PLACE.

WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO
WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL
REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY
OVER NORTHERN REACHES OF THE CWA.

THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO
THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED
TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH
GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE
WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL
DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER
ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY.

TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT
TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY.

RW

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.

LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT
WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN.
THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED
BY AREAS OF SHOWERS AND THUNDERSTORMS.

MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL.
THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL
APPROACH THE CWFA BY THE END OF THE WEEK.

ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER
CHANCES FOR PRECIP INTO THE WEEKEND.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME
MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH
GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS
THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE
8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL
CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  70  86 /  50  40  30  40
ATLANTA         72  84  71  85 /  50  40  30  40
BLAIRSVILLE     65  77  64  76 /  70  60  50  60
CARTERSVILLE    70  83  68  82 /  70  60  50  60
COLUMBUS        73  90  73  89 /  30  30  20  40
GAINESVILLE     70  81  69  81 /  60  60  40  50
MACON           71  90  71  91 /  30  30  20  40
ROME            70  83  69  82 /  70  60  50  60
PEACHTREE CITY  71  85  70  87 /  50  40  30  40
VIDALIA         72  92  73  93 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....NLISTEMAA
AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT THU JUL 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY...
...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...

THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG
LOW LYING AND POOR DRAINAGE AREAS.

DISCUSSION...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY.
A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE
STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO
LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
ANYWHERE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL
INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND.
THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH
SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF
THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO
WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF
AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
FIRST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 2, 3:53 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT THU JUL 2 2015

GAZ022-023-034-022030-
GWINNETT GA-HALL GA-FORSYTH GA-
353 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...HALL AND FORSYTH
COUNTIES UNTIL 430 PM EDT...

AT 352 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CUMMING...
MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SUGAR HILL...SUWANEE...BUFORD...BRASELTON...FLOWERY
BRANCH...DACULA...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...DREW...
LAKE LANIER ISLANDS...BROOKWOOD...ROAD ATLANTA-LANIER SPEEDWAY...
CHESTNUT MOUNTAIN AND HOG MOUNTAIN.

LAT...LON 3418 8380 3399 8388 3404 8411 3405 8410
      3407 8418 3409 8419 3410 8422 3410 8423
      3411 8426 3423 8426
TIME...MOT...LOC 1952Z 283DEG 41KT 3416 8413

DJN
Special weather statement, Jul 2, 3:56 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU JUL 2 2015

GAZ081-093>095-022030-
MACON GA-CRAWFORD GA-PEACH GA-HOUSTON GA-
356 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON...CRAWFORD...PEACH AND
HOUSTON COUNTIES UNTIL 430 PM EDT...

AT 356 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER
MARSHALLVILLE...OR NEAR FORT VALLEY...MOVING EAST AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...MARSHALLVILLE...ROBINS AFB...
BONAIRE...HAYNEVILLE...LAKEWOOD...HOUSTON LAKE...CLINCHFIELD...
KATHLEEN...MOSS OAK...SAINT LOUIS...POWERVILLE...MEADOWDALE...
NAKOMIS...WINCHESTER...MIAMI VALLEY AND SAND BED.

LAT...LON 3240 8407 3251 8405 3250 8402 3252 8401
      3252 8404 3253 8404 3253 8400 3256 8404
      3259 8403 3262 8354 3253 8354 3249 8349
      3245 8350 3244 8349 3241 8348 3239 8350
      3240 8352 3237 8355
TIME...MOT...LOC 1956Z 269DEG 36KT 3250 8393
Special weather statement, Jul 2, 3:58 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT THU JUL 2 2015

GAZ027-036-038-039-022030-
MADISON GA-OGLETHORPE GA-CLARKE GA-WILKES GA-
358 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...OGLETHORPE...CLARKE AND
WILKES COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER COLBERT...OR
8 MILES SOUTH OF DANIELSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...LEXINGTON...ATHENS...COMER...WINTERVILLE...CRAWFORD...
COLBERT...ARNOLDSVILLE...CARLTON...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...SMITHONIA...VESTA...NEESE...DIAMOND HILL...POINT PETER...
BEECHWOOD HILLS...WATSON MILL BRIDGE STATE PARK...SANDY CREEK
RECREATION AREA AND JAMES HOLLAND YOUTH SPORTS CMPX.

LAT...LON 3393 8343 3403 8340 3403 8339 3404 8339
      3404 8336 3405 8339 3412 8336 3416 8310
      3416 8307 3411 8303 3405 8299 3403 8294
      3402 8294 3401 8293 3401 8291 3400 8288
      3381 8288
TIME...MOT...LOC 1958Z 273DEG 39KT 3401 8324

DJN
Special weather statement, Jul 2, 4:10 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUL 2 2015

GAZ074-076-022045-
WASHINGTON GA-JEFFERSON GA-
410 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 445 PM EDT...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR NEAR SANDERSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...LOUISVILLE...WADLEY...DAVISBORO...BARTOW...
RIDDLEVILLE...STAPLETONS CROSSROADS...DOWNS...MOXLEY AND GRANGE.

LAT...LON 3286 8231 3290 8279 3309 8279 3316 8227
      3305 8229 3293 8227
TIME...MOT...LOC 2010Z 271DEG 24KT 3300 8270
Special weather statement, Jul 2, 4:15 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT THU JUL 2 2015

GAZ034-035-047-022045-
GWINNETT GA-BARROW GA-WALTON GA-
415 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...BARROW AND WALTON
COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER GRAYSON...OR
NEAR LAWRENCEVILLE...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...AUBURN...DACULA...GRAYSON...
STATHAM...BETHLEHEM...CARL...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.

LAT...LON 3398 8361 3393 8360 3391 8364 3389 8363
      3388 8361 3388 8359 3383 8358 3386 8399
      3399 8403 3404 8383
TIME...MOT...LOC 2015Z 260DEG 21KT 3392 8392

DJN
Special weather statement, Jul 2, 4:16 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUL 2 2015

GAZ072-082>084-095-096-022045-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-JONES GA-HOUSTON GA-BIBB GA-
416 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
JONES...HOUSTON AND BIBB COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM MACON TO NEAR PERRY...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...ROBINS AFB...MARION...ROYAL...
FRANKLINTON...HOUSTON LAKE...CARY...GRISWOLDVILLE...MYRICKS MILL...
BULLARD...FITZPATRICK...CLINCHFIELD AND KATHLEEN.

LAT...LON 3290 8367 3291 8328 3240 8329 3239 8349
      3239 8351 3240 8352 3239 8354 3238 8373
TIME...MOT...LOC 2016Z 253DEG 26KT 3285 8365 3244 8369

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:11 PM EDTSpecial Weather StatementFFCLaurens64 min
Jul 1, 8:23 PM EDTSevere Thunderstorm WarningFFCLaurens52 min
Jul 1, 8:30 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jul 1, 8:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen64 min
Jul 2, 12:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 12:35 PM EDTSpecial Weather StatementFFCCatoosa, Dade25 min
Jul 2, 12:58 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 1:00 PM EDTSpecial Weather StatementFFCDade30 min
Jul 2, 1:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker25 min
Jul 2, 1:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Jul 2, 1:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 2, 1:47 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield43 min
Jul 2, 1:48 PM EDTSpecial Weather StatementFFCBanks42 min
Jul 2, 1:53 PM EDTSpecial Weather StatementFFCMadison37 min
Jul 2, 2:03 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 2, 2:14 PM EDTSpecial Weather StatementFFCLumpkin, White31 min
Jul 2, 2:20 PM EDTSpecial Weather StatementFFCDawson, Gordon, Pickens40 min
Jul 2, 2:26 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee49 min
Jul 2, 2:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 2, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 2, 2:38 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jul 2, 2:44 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon31 min
Jul 2, 2:49 PM EDTSpecial Weather StatementFFCMarion, Schley41 min
Jul 2, 2:55 PM EDTSpecial Weather StatementFFCCherokee35 min
Jul 2, 3:01 PM EDTSpecial Weather StatementFFCWalker44 min
Jul 2, 3:08 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 2, 3:10 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 2, 3:12 PM EDTSpecial Weather StatementFFCChattooga, Gordon33 min
Jul 2, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Jul 2, 3:18 PM EDTSpecial Weather StatementFFCHall, Jackson27 min
Jul 2, 3:19 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
Jul 2, 3:25 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 2, 3:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 2, 3:28 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 2, 3:39 PM EDTSpecial Weather StatementFFCClarke, Jackson36 min
Jul 2, 3:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 2, 3:52 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 2, 3:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 2, 3:56 PM EDTSpecial Weather StatementFFCHouston, Peach34 min
Jul 2, 3:58 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe32 min
Jul 2, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe25 min
Jul 2, 4:06 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Jul 2, 4:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 2, 4:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Jul 2, 4:16 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs29 min
Jul 2, 4:31 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes29 min
Jul 2, 4:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 2, 4:42 PM EDTSpecial Weather StatementFFCOconee, Walton33 min
Jul 2, 4:48 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler57 min
Jul 2, 5:08 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson52 min
Jul 2, 5:10 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 2, 5:12 PM EDTSpecial Weather StatementFFCWarren33 min
Jul 2, 5:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 2, 5:40 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jul 2, 5:43 PM EDTSpecial Weather StatementFFCWarren32 min
Jul 2, 5:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jul 2, 6:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 2, 6:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.